CSN Login
Members Online: 10

Synthroid Medication

Katie_2006's picture
Katie_2006
Posts: 10
Joined: Oct 2010
  1. Has any one had bad side affects with this medication like feeling  really depressed, suicidal thoughts, *****y, has no patiences. Just sick of living not feeling worth any thing would be better off dead. Just pissed off in general about every thing. I feel worse when take the medication. Rarely have a good day. Is there any other medication out there to change to?
Viking51's picture
Viking51
Posts: 21
Joined: Sep 2013

Synthroid is awful. please look up herbal alternatives online and go to your local health food store. 

Debz
Posts: 6
Joined: Jul 2011

Hello...When I was first diagnosed with hypothyroidism I was prescribed Synthroid. My stomach and intestines did not feel right from this product. I looked up the ingredients and found that synthroid contains lactose. I am lactose intolerant. My doctor then prescribed Armour Thyroid which is dessicated (dried) and prepared from the thyroid glands of pigs, also known as porcine thyroid. This works very well for me and I have had no fluctuations in my TSH. Hope this helps! - Deb

cinnamonsmile
Posts: 1049
Joined: Dec 2010

You need to call your doctor immediately to report those depressive, suicidal thoughts. Those are MAJOR side effects taht should be IMMEDIATELY REPORTED so you can switch medicines or find an anti-depressant that can help you.

nempark
Posts: 592
Joined: Apr 2010

kATIE:  I have been on synthroid for many years and I didn't think I had a problem.  But you are quite aware of the side effects.  Please call your doctor and get off of it immediately.  Maybe he can adjust the strength.  Please do something immediately. Let us know how you are doing.  

MommyNonna's picture
MommyNonna
Posts: 2
Joined: Nov 2013

Ok! I have been on thyroid meds since 24. Ohad surgery to remove cancer 2 years ago and have never been the same. Worse moods, emotional basket case stupid thoughts, self worthlessness.....grouchy. I just got my meds upped cause I swear I can tell when something is wrong. 125 synthroid. I see my family doc in a few weeks.  My endo says part is the death of my mom, but I have been feeling wonky from before she died. I was off work for one and a half years. Yeah!  Something is up. Maybe it is this pill! I will talk to my family doc. I have been seeing for second and third and fourth opinions and another surgeon. I am starting up again for naturopath and yoga and swimming. I stopped all stuff from June went away and took a new job so no time. Now gotta get myself fixed up again lol 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network